MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.67 ML, EXT SET PRESSURE INFUSION (400 PSIG) W/2 MICROCLAVE¿ CL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.67 ML, EXT SET PRESSURE INFUSION (400 PSIG) W/2 MICROCLAVE¿ CL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330623
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 9" (23 cm) appx 0.67 ml, ext set pressure infusion (400 psig) w/2 microclave¿ clear, purple clamp, rotating luer where it was reported that during the intravenous (iv) contrast injection, the contrast flowed through the clamp off second lumen out onto the patient.The valve broke and the rubber/silicon piece sticking outside of hub.The purple clamp was closed.The injection of contrast was going into the unclamped lumen.The pressure caused the contrast to flow up through the other clamped off lumen and forced the rubber valve to pop out of iv.The contrast/liquid then flowed all over the patient into the computed tomography (ct) table.There was patient involvement and unknown patient harm.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
Two (2) samples (1 new and 1 used) list# mc330623, 9" (23 cm) appx 0.67 ml, ext set pressure infusion (400 psig) w/2 microclave¿ clear, purple clamp, rotating luer were returned for evaluation.As received, the silicone seal of the used samples was observed to be protruding out of shuntless, no additional damages were observed.The brand new set was opened and no visually abnormalities were confirmed.The bran new sample was high pressure tested with an activated clamp, after the test the seal popped out.No additional damage or anomalies were observed.The od and id of the tubes were measured finding within specification, however when the pinch clamp's gap was measured, this was found out of specifications.The sample was sent to manufacturing sites and after some test, they confirmed the clamp met the product specification.Complaint can be confirmed.The probable cause is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
9" (23 CM) APPX 0.67 ML, EXT SET PRESSURE INFUSION (400 PSIG) W/2 MICROCLAVE¿ CL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21742812
Report Number9617594-2025-00614
Device Sequence Number11789369
Product Code FPA
UDI-Device Identifier00887709097667
UDI-Public00887709097667
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330623
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown